# SDR AU990904

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78249046
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE ELECTRONIC CONTROL UNIT FAILED.  PROPELLER CONTROL UNIT ALSO CHANGED.
